Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Tensor product analysis of partial difference equations


Authors: R. E. Lynch, J. R. Rice and D. H. Thomas
Journal: Bull. Amer. Math. Soc. 70 (1964), 378-384
DOI: https://doi.org/10.1090/S0002-9904-1964-11105-8
MathSciNet review: 0169390
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11105-8